MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "center shaft has fallen off and unable reinstall because of this broken part.".
 
Additional Manufacturer Narrative
The customer stated that "center shaft has fallen off and unable reinstall because of this broken part" and "patients bed is unusable right now." a physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and a functional or dimensional inspection cannot be executed via a photo.Investigation results were confirmed; after reviewing the photos it was discovered that the right adjoining hook that connects the foot section to the head section of the bed has fractured.It also appears that the frame support bar is not installed in the photo; per the manual, the frame support assemblies must be securely fastened to the bed frame before use, otherwise injury or damage may result, therefore, the issue may have been caused by customer misuse, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50936945
Report Number1417592-2026-53677
Device Sequence Number9563832
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown